Page 48 of 84

Re: How are things progressing Isap

Posted: Sat Sep 15, 2018 8:21 am
by deb1960
Dear Isap

I'm sorry things are so tough for you

With thoughts and prayers
God Bless
Debs xx

Re: How are things progressing Isap

Posted: Sun Sep 16, 2018 10:13 am
by deb1960
My prayers are with you Isap
God bless
Debs xx

Re: How are things progressing Isap

Posted: Mon Sep 17, 2018 7:13 am
by Isap
Hi Debs

Just checking in. Thanks for the prayers.

Tomorrow I should receive my new AD from the JW guy. What would I do without him.

Incidentally, JW believe Jesus was Michael the archangel

Isap xx

Re: How are things progressing Isap

Posted: Mon Sep 17, 2018 8:37 am
by deb1960
Hi Isap

Thanks for your post. It's really tough for you but I'm so pleased your ADs will be with you soon

On Wednesday I'm going to see a film called The Childrens Act. It's fictional but about a child who refuses blood. A lawyer gets involved and her input is massive in the film.I believe. It's set in England. In reality there would be a court order allowing the state to allow the transfusion but that wouldn't make a story.

A quick question. My default position when I'm in a bad place is that it'll never get better. Do you have a default position? No need to answer if you don't want to

My prayers are with you
God Bless
Debs xx

Re: How are things progressing Isap

Posted: Mon Sep 17, 2018 10:17 am
by Isap
Hi Debs

Most people in a bad place can't imagine ever getting better, myself included. How can you not feel that way. I just make sure I'm eating.

I'm glad you'll get pregabalin. I got up to 150mg but had to stop because it's so insanely expensive. That's why doctors don't want to prescribe it. Max is 600mg.

God bless

Isap xx

Re: How are things progressing Isap

Posted: Mon Sep 17, 2018 7:17 pm
by deb1960
Hi Isap

Pregabalin is prescribed regularly for nerve pain but II've only met one person who takes it for anxiety. I very much appreciate the doctor letting me try it. It was my request and the first time she'd prescribed it for anxiety. She's started on 100mg which is very low. I hope she doesn't drag the increases out though I know she will want to go for minimum dose.

Thinking we'll never get better makes sense to me. For some weeks I've not done my meditation. I got spooked one time and it put me off. Also I was agitated with feeling unwell.

My prayers are with you
God bless
Debs xx

Re: How are things progressing Isap

Posted: Tue Sep 18, 2018 6:24 am
by Isap
Hi Debs

100mg seems like a typical starting dose. I doubt you'll get much side effect. Just avoid googling those patient forums which are crazy. hi

I'm still taking benzos, lowish dose of clonazepam, and it does nothing because I've been on too long. Same with all benzos.Your body gets used to them.

The psych I saw here put me on 3gm of the anti psychotic Quetiapine and it is actually helping a little. Side effects are constipation and feeling dizzy, I faint if I stand up too fast. I guess I can reduce the quetiapine once new AD kicks in.

Don't bother with meditation when you don't feel like it. I can't do that or yoga right now. My only job is to keep breathing

God bless

Isap xx

Re: How are things progressing Isap

Posted: Wed Sep 19, 2018 5:49 pm
by deb1960
Hi Isap.

I'm glad the anti psychotic is helping. I hope your ADs kick in soon.

I asked at boots pharmacy and they said it wasn't used that much for anxiety. Seemed to think it was a good drug to take. Also said that starting dose was fine and it seems most people don't take a high dose. I really hope it works.

There's always research into drugs. Some studies are trying to link particular drugs to the DNA of a patient. I think this will happen one day and therefore help people onto the right drug early on.

God Bless
Debs xx

Re: How are things progressing Isap

Posted: Wed Sep 19, 2018 5:50 pm
by deb1960
Sorry meant to say psychotic drug and later pregabalin

Re: How are things progressing Isap

Posted: Sat Sep 22, 2018 8:56 am
by deb1960
Hi Isap

I'm thinking of you and praying for you.

Life is hard and tremendously hard for you. Take care

Debs xx